Couldn't find what you looking for?

TRY OUR SEARCH!

o.O I have had really bad cramp/spasm in my left side chest, arm,neck and face. It comes on suddenly and it lasts for 5 -10 minutes. It is not possible to find a comfortable position to let the pain subside. I am taking cholestrol and blood pressure lowering drugs, but nothing as such is mentioned in the side effects. Any ideas? Thanks

Loading...

Go to you Doctor and tell him/her to write you a prescription for Indocin and if the pain is unbearable tell her to write a prescription for a muscle rexant. It won't hurt to get an EKG test either.
Reply

Loading...

Hello there Kim1964,

Well since my brother had similar problems I have learned something about your issues. Muscle spasm is an involuntary contraction of a muscle and it is very painful. There are various reasons for muscle spasms and sometimes they can be caused by diet or physical therapy but sometimes the cause is very hard to find and treat.

You have mentioned that you are drinking medications for lowering your cholesterol and blood pressure and since muscle spasms are not among side effects it would be best to see your doctor about this. Maybe it would help if you change the medications which you are drinking and check your heart as well.  I hope that you will resolve your problem soon.

Reply

Loading...

Actually muscle spasms and pain are a very common side effect of statin drugs such as Lipitor and Zocor.
Reply

Loading...